MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293072030
Medical Device Problem Codes Bent (1059); Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the stent partially deployed, the stent elongated, and a portion of the stent detached.A 7 x 200 x 130 innova self-expanding stent was selected for a procedure in the right superficial femoral artery.An antegrade approach was used.When they were deploying the stent, they pulled the pin to release the 200 length stent.However, the last portion of the stent became hung up within the delivery system and would not release.They pulled on it assuming that the stent would release itself.Rather, the stent elongated and a portion of the stent detached.The proximal portion of the stent was detached from the stent itself.They removed the detached piece and stent through the sheath.Nothing was left inside the patient's body.The procedure was completed with a different device.Ballooned angioplasty was performed in the remaining portion and the procedure was completed.There were no patient complications and the patient was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6117044
Report Number2134265-2016-10549
Device Sequence Number876441
Product Code NIP
UDI-Device Identifier08714729874157
UDI-Public(01)08714729874157(17)20180731(10)18240225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberH74939293072030
Device Catalogue Number39293-07203
Device Lot Number18240225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;